Drug injuries possible with heart drug Dronedarone

January 20, 2011

With the development of new drugs, there is hope for cures or at least treatments for patients coping with chronic illness. However, new drugs may also have risks that don’t immediately present themselves.

Unfortunately, a newer drug is being recalled due to its risk of drug injuries, including liver failure.

According to AFP, Sanofi-Aventis is warning patients of drug injuries for which Dronedarone, a drug used to treat irregular heart rhythms and marketed as Multaq, could increase risks.

Patients who have taken the drug have experienced kidney problems, including two patients who had to have kidney transplants as a result of the drug injuries.

The company plans to change the labels for the medication to reflect the increased risk for drug injuries as soon as possible.

Read more.

Have you ever suffered a drug injury due to prescription medication? Tell the drug injury lawyers at Ferrer, Poirot & Wansbrough Attorneys at Law about your loss. Let them help you.